# SDR HEEA087466

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70061J175W216A
- Condition: Corroded
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SYSTEM HOSE HAS CORROSION AT SLEEVE NEAR HOSE. REPLACED HOSE.
